Flows of a Bingham-Il’Yushin viscoplastic medium in a symmetric channel of variable widthстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 4 сентября 2019 г.

Работа с статьей


[1] Muravleva L. V. Flows of a bingham-il’yushin viscoplastic medium in a symmetric channel of variable width // Moscow University Mechanics Bulletin. — 2012. — Vol. 67, no. 3. — P. 69–71. Flows of a viscoplastic incompressible medium in a channel of periodically varying width are numerically simulated. The effect of the yield stress and the boundary perturbation amplitude on the distribution of rigid zones is studied. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть